# SDR SWAA2024090330821

- Difficulty date: August 27, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 56,981 hours, 31,334 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Torn
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN - L1 DOOR SLIDE COVER BOTH PLACARD TORN<[01] REMOVED AND REPLACED BOTH PLACARDS ON L1 DOOR SLIDE COVER PER AMM 20-10-14.
